| Model Number |
1012268-08U |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary that was a chronic total occlusion.The 1.20x8mm mini trek balloon dilatation catheter (bdc) was advanced to the lesion, but during the 1st inflation at rated burst pressure, the balloon ruptured, possibly due to the calcification.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another mini trek was used to continue the procedure.No additional information was provided.